Communications in Number Theory and Physics

Volume 5 (2011)

Number 3

New structures of knot invariants

Pages: 601 – 615

DOI: http://dx.doi.org/10.4310/CNTP.2011.v5.n3.a1

Authors

Kefeng Liu (Department of Mathematics, University of California at Los Angeles)

Pan Peng (Department of Mathematics, University of Arizona, Tucson)

Abstract

Based on the proof of the Labastida–Mariño–Ooguri–Vafa conjecture, wederive an infinite product formula for Chern–Simons partition functions, the generatingfunction of quantum $\fsl_N$ invariants. Some symmetry properties of the infinite product will also be discussed.

Full Text (PDF format)